# SDR JIKA2016013104

- Difficulty date: January 28, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N35805
- Make and model: Piper PA-31-350
- Aircraft serial: 318052090
- Aircraft time: 21,784 hours, 29,670 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Housing
- Part number: AN623401
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE PILOT SELECTED THE LG HANDLE TO THE EXTEND POSITION, THE LG DID NOT EXTEND.  THE PILOT TRIED TO CYCLE THE LG WITH THE SAME RESULTS.  THE PILOT PERFORMED THE EMER LG EXTENSION PROCEDURES & RECEIVED THREE GREEN DOWN & LOCKED INDICATION.  THE PILOT LANDED WITHOUT INCIDENT.  FOUND THE RT ENG HYD FILTER BOWL CRACKED & LEAKING HYD FLUID.  R & R THE HYD FILTER BOWL ASSEMBLY.  PERFORMED GEAR SWINGS ON JACKS, OPERATIONAL CHECK OF THE LG SYS WAS NORMAL.  PERFORMED ENG GND RUNS, HYD FILTER BOWL LEAK CHECK WAS SATISFACTORY.  HYD BOWL ASSEMBLY, PN AN6234-01 IS AN ON CONDITION PART, TIME IN SERVICE IS UNKNOWN.
